Curves of Infinite Length in 4 × 4-Labyrinth Fractals

Ligia-Loreta Cristea, Bertran Steinsky

Research output: Contribution to journalArticleResearchpeer-review

Original languageEnglish
Pages (from-to)1-17
JournalGeometriae dedicata
Volume141
Issue number1
DOIs
Publication statusPublished - 2008

Cite this

Curves of Infinite Length in 4 × 4-Labyrinth Fractals. / Cristea, Ligia-Loreta; Steinsky, Bertran.

In: Geometriae dedicata, Vol. 141, No. 1, 2008, p. 1-17.

Research output: Contribution to journalArticleResearchpeer-review

Cristea, Ligia-Loreta ; Steinsky, Bertran. / Curves of Infinite Length in 4 × 4-Labyrinth Fractals. In: Geometriae dedicata. 2008 ; Vol. 141, No. 1. pp. 1-17.
@article{767806017edb4977a91beb77c33d845a,
title = "Curves of Infinite Length in 4 × 4-Labyrinth Fractals",
author = "Ligia-Loreta Cristea and Bertran Steinsky",
year = "2008",
doi = "10.1007/s10711-008-9340-3",
language = "English",
volume = "141",
pages = "1--17",
journal = "Geometriae dedicata",
issn = "0046-5755",
publisher = "Springer Netherlands",
number = "1",

}

TY - JOUR

T1 - Curves of Infinite Length in 4 × 4-Labyrinth Fractals

AU - Cristea, Ligia-Loreta

AU - Steinsky, Bertran

PY - 2008

Y1 - 2008

U2 - 10.1007/s10711-008-9340-3

DO - 10.1007/s10711-008-9340-3

M3 - Article

VL - 141

SP - 1

EP - 17

JO - Geometriae dedicata

JF - Geometriae dedicata

SN - 0046-5755

IS - 1

ER -